# SDR CA020408004

- Difficulty date: March 7, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,018 hours
- Engine: Pwa PT6T3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2050606063
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, FUEL PRESSURE FLUCTUATED AND WENT TO ZERO ON LT FUEL PUMP,  CIRCUIT BREAKER POPPED.
